# SDR FDEA201201110099

- Difficulty date: January 11, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 50,210 hours, 22,480 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53778411210
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAU RT SIDE FR 38.2, 10" STRINGER 45 HAS 3 SQ INCHES OF CORROSION ON OTBD SIDE.  REMOVED LEVEL 1 CORROSION ON STRINGER AND WAS FOUND TO BE OUT OF LIMITS.   REMOVED DAMAGED AREA OF STRINGER.   FABRICATED REPAIR PARTS, PRIMED, INSTALLED AND REPROTECTED IAW SRM 53-10-14, TRANSFERED BOUNDING STRAP AND OPS CHECKED GOOD IAW AMM20-28-11-00.
